# SDR FDEA201003100748

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: BACB30US10K
- Condition: Unknown
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL IEA FASTENER IAW EO F-5450-7-5003C PT3 & PT4, FOR THE LT &   RT WING ISLF. INSTALLED 2EA BACB30US10K BOLTS IAW EA F-5450-131166 IN THE LT & RT WING ISLF.  FAA FORM 8100-9 ATTACHED. ( LOCATION PP-RBL 9, WS 285.65 ).  MAJOR REPAIR.
